MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES; INSTRUMENT,CUTTING,ORTHOPAEDIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES; INSTRUMENT,CUTTING,ORTHOPAEDIC
Model Number 03.130.271
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is company representative.Device deemed reportable on march 23, 2020.Investigation summary: visual inspection: the plate cutter for 1.3mm/1.5mm and 2.0mm plates (p/n: 03.130.271, lot number: t164174) was received at us cq.Upon visual inspection, the jaw edges were deformed, and the silicone plate holder inserts were missing.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the jaw edges are deformed and the silicone plate holder inserts are missing.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part number: 03.130.271.Lot number: t164174.Manufacturing site: (b)(4).Release to warehouse date: 11-dec-2018.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set on an unknown date, the plate cutter was observed damaged.There were no patient and surgical involvement.This is report 1 of 1 for (b)(4).

Brand Name
PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES
Common Device Name
INSTRUMENT,CUTTING,ORTHOPAEDIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9961837
Report Number2939274-2020-01829
Device Sequence Number2718722
Product Code HTZ
UDI-Device Identifier10886982075475
UDI-Public(01)10886982075475
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.271
Device Catalogue Number03.130.271
Device Lot NumberT164174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1